Hardness of asymptotic approximation for orthogonal rectangle packing and covering problems

Chlebíková, Janka and Chlebík, Miroslav (2006) Hardness of asymptotic approximation for orthogonal rectangle packing and covering problems. Electronic Colloquium on Computational Complexity, 13 (19). pp. 1-23. ISSN 1433-8092

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 19:44
Last Modified: 04 Apr 2012 10:40
URI: http://sro.sussex.ac.uk/id/eprint/22022
📧 Request an update